# SDR 2008UALA02924

- Difficulty date: May 20, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Part number: B14056916
- Part serial: 0496
- Condition: Leaking
- Location: Evac Slide
- Component: Bottle, Aircruisers
- Component part number: D31039202U1
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 2 SLIDE LOW BOTTLE.  BOTTLE TO VALVE O-RING LEAKING.  REPLACED BOTTLE.
